Open Access
Translator Disclaimer
March, 1978 Properties of Sequences of Partial Sums of Polynomial Regression Residuals with Applications to Tests for Change of Regression at Unknown Times
Ian B. MacNeill
Ann. Statist. 6(2): 422-433 (March, 1978). DOI: 10.1214/aos/1176344133

Abstract

Limit processes are obtained for the sequences of partial sums of polynomial regression residuals. Properties of linear and quadratic functionals on the sequences are discussed. Distribution theory for Cramer-von Mises type functionals is obtained. An indication is given of the relevance of these results to the problem of testing for change of regression at unknown times.

Citation

Download Citation

Ian B. MacNeill. "Properties of Sequences of Partial Sums of Polynomial Regression Residuals with Applications to Tests for Change of Regression at Unknown Times." Ann. Statist. 6 (2) 422 - 433, March, 1978. https://doi.org/10.1214/aos/1176344133

Information

Published: March, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0375.62064
MathSciNet: MR474645
Digital Object Identifier: 10.1214/aos/1176344133

Subjects:
Primary: 60J65
Secondary: 62J05

Keywords: Brownian motion , Cramer-von Mises statistic , regression residuals , tests for change of parameters at unknown time , weak convergence

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.6 • No. 2 • March, 1978
Back to Top